DOI 10.2500/aap.2024.45.240083
A case of a rash after tetanus-diphtheria-pertussis and meningococcal vaccination.
Аннотация
We present a case of a 12-year-old healthy girl who presented with acute onset of dry, hyperpigmented, and raised pruritic rash. The lesions initially presented on her thighs then progressed to the trunk and arms hours after receiving the tetanus-diphtheria-pertussis (Tdap) and meningococcal vaccine. After a poor response to medium potency topical steroids, a biopsy specimen was taken, which led to our diagnosis. Current literature reports this condition occurring after Tdap; measles, mumps, and rubella; and COVID-19 vaccinations; but, to our knowledge, not after meningitis vaccines. The role that vaccines play in the pathophysiology remains unclear. This condition may get mistaken for an allergic reaction and lead to vaccine avoidance.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.